MECx Winnipeg Cyclocross - St. Adolphe River Park

  • Période
    Samedi 6 octobre 2018
  • Heure 
    De 10 h 00 à 16 h 30 CDT
  • Prix 
    $30.00
  • Adresse 
    St. Adolphe River Park
    St. Adolphe Road
    Saint Adolphe, MB

REGISTRATION IS NOW LIVE! 

Online registration closes on Thursday at 1pm

Join us for a fun, family friendly Cyclocross race this Thanks Giving Weekend!

Give back this Thanksgiving - Please bring non-perishable food items for Winnipeg Harvest

Collection of items for Winnipeg Harvest will be taking place on site throughout the event.



On Site Registration Available! See price list below:

Race Options Who Can Participate? Open Licensed Citizen Licensed MCA Members Same Day Registration Fee
Open EVERYONE!  $40 N/A N/A $50 cash only
C Race/Citizen Race Category 4 Licensed Men & Women N/A $35 $30 $45 Citizen /   $40 Licensed
B Race Category 3 Men, Category 1/2/3 Women N/A N/A $30 $40 Cash
A Race Category 1&2 Men N/A N/A $30 $40 Cash

Please Note: All MEC Event registrations are non-transferable and non-refundable.

KIDS REGISTRATION 

Yes! Children 11 & under can participate in the kids races for free!

 

RACE FORMAT

  • CX Race, mass start with your category.
  • Time and laps depend on what category

EVENT ITINERARY Subject to Change



Time Details
10am Registration Open
10am Waffles Making and Refreshments Open
10am Course Opens for Pre-Rides (closes at 10:40)
10:30am Open Race Registration closes
11:00am Open Race Starts (30 minutes)
11:30am C/Citizen Race Registration closes
11:45am  Awards Ceremony for Open Race
11:35am Course Opens for Pre-Rides (closes at 11:55)
12pm C/Citizen Race Starts (30 minutes)
12:30pm Kids 8 & under registration closes
1pm Kids 8 and under Open Race Starts
1pm PM Kids 9-11 Race Registration closes
1:20pm Kids 8 and under Licensed Race Starts 
1:30pm PM Kids 9-11 Open Race Starts
1:50pm PM Kids 9-11 Licensed Race Starts
2pm Awards Ceremony for C/Citizen Race 
2pm B Race Registration closes
2pm Course Opens for Pre-Rides (closes at 2:20)
2:30pm B Race Starts (40 minutes)
3pm A Race Registration closes
3:30pm A Race Starts (60 Minutes)
4:30pm Award Ceremony for B Race and A Race
 

YES! MEC Staff members and volunteers will be serving up our signature Belgian Waffles throughout the event.

We would like to give a HUGE thanks to the St. Adolphe Bible Fellowship! Once again this year, they will be serving up hot coffee for participants and spectators - thank you for keeping us warm out there!



 

VOLUNTEER OPPORTUNITY

Would you like to help support your cycling community on the front lines of the races? 

Become an MEC Volunteer today and receive free registration to one of our 2018 running events!  

 


QUESTIONS OR CONCERNS

If you have any questions or concerns regarding the MECx Winnipeg Cyclocross, please reach out to our Outreach and Learning Coordinator Alisa at alisa.mayberry@mec.ca.

 

When you register, please list your MCA Bib # in the "MEC Membership #" section.